# SDR 07FDEA03381

- Difficulty date: September 5, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 36,957 hours, 19,403 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: A57110203
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CENTER WING BOX UPPER PANEL, UPPER SURFACE A NOTCH AT FRAME 47,   BETWEEN TRACK 3-4 RT.  REPAIR PERFORMED BY BLEND OUT DAMAGE IAW EA 6-5710-95852 AND RAS/AS/0003/2006 ISSUE A.
